# SDR AALA2020060759004

- Difficulty date: May 28, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 59,383 hours, 26,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53114236200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON INTERCOSTAL FITTING AT DOOR STOP NR 7 AT FR 16L BETWEEN S10L AND S11L. REPLACED INTERCOSTAL FITTING PER SRM 51-42-11.
